The Gonality Of Riemann Surfaces Under Projections By Normal Coverings



Downloads per month over past year

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa, J. M. and Gromadzki, G. (2011) The Gonality Of Riemann Surfaces Under Projections By Normal Coverings. Journal Of Pure And Applied Algebra, 215 (5). pp. 983-988. ISSN 0022-4049

[thumbnail of 04.pdf] PDF
Restringido a Repository staff only


Official URL:


A compact Riemann surface X of genus g ≥ 2 which can be realized as a q-fold, normal covering of a compact Riemann surface of genus p is said to be (q, p)-gonal.
In particular the notion of (2, p)-gonality coincides with p-hyperellipticity and (q, 0)-gonality coincides with ordinary q-gonality.
Here we completely determine the relationship between the
gonalities of X and Y for an N-fold normal covering X → Y between compact Riemann surfaces X and Y.
As a consequence we obtain classical results due to Maclachlan (1971) [5] and Martens (1977) [6].

Item Type:Article
Uncontrolled Keywords:Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Functions
ID Code:15207
Deposited On:16 May 2012 08:24
Last Modified:07 Aug 2018 07:25

Origin of downloads

Repository Staff Only: item control page